Femara - When do side effects start??

Options
Kiantae
Kiantae Member Posts: 29
edited March 2014 in Breast Cancer #1
I started taking Femara 8 days ago and was wondering when side effects usually start to kick in. I have not noticed anything out of the ordinary yet. I am not looking for trouble, just want to be prepared.

Comments

  • Rague
    Rague Member Posts: 3,653 Member
    Options
    None yet
    I've been on it for 3 months and no side effects yet.
  • Ritzy
    Ritzy Member Posts: 4,381 Member
    Options
    Rague said:

    None yet
    I've been on it for 3 months and no side effects yet.

    Looks like you might not
    Looks like you might not have any. I hope not! Good luck!


    Sue :)
  • jphilpo
    jphilpo Member Posts: 177
    Options
    femara
    I have been on Femara for 3 months. I have had bone & joint pain, but I hear this is a common side effect.

    I am wondering if anyone else has noticed weight gain from it? I can't tell if my weight gain is from this or the chemo,etc... I am not a year since my surgery. The dr. tells me to be patient & keep working at it. It's hard, because I want to feel like my old self & I'm not used to the weight gain.
  • GrandmaJ
    GrandmaJ Member Posts: 209
    Options
    side effects
    I started Femara 8 days ago too...on May 1st.. no side effects yet either. Hoping and praying there aren't any .. or at least they are mild.

    Hope all the moms out there had a Happy Mother's Day.

    Judy
  • Katz77
    Katz77 Member Posts: 598
    Options
    Side effects
    I've been on Femara for 4 months. I haven't really noticed any effects. Bones hurt, but they hurt bf femara. Tamoxifen was alot worse. Hot flashes all the time and bones/joints were alot worse. Think the side effect you want to watch for is blood clots. Beware of calf pain or shortness of breath. That's all I got to say about that. It's always best to ask ur onc or the pharmasist. Hope no side effects for u either. Smile
  • Lighthouse_7
    Lighthouse_7 Member Posts: 1,566 Member
    Options
    side effects
    My side effects started in about 1 1/2 months. Severe depression so stopped it.
    Hopefully you will be one of the lucky ones with no side effects.
    Best wishes.